|Topic Title: 5htp - joint and muscle pain
| || |
"5htp - joint and muscle pain" , Wed 2 Jul 17:11
I've been taking 5htp for anxiety and it works really well, but it causes joint and muscle pain. I've only taken it for a week or two. Has this happened to anyone else, and is it a side effect that goes away if I keep taking it?
Posts: 0 | | Registered: Wed 2 Jul 2003 17:5
| || |
"Re(1):5htp - joint and muscle pain" , Mon 7 Jul 22:43
No, I don't recall having any muscle pain. It took me about a month to get used to 5-HTP. I'm not sure how many milligrams that you are taking, but you should start off at a low dosage. Try it out for two months and then decide how you feel.
Posts: 11 | | Registered: Thu 30 Jan 2003 14:52
| || || |
"Re(2):5htp - joint and muscle pain" , Mon 14 Jul 04:56
Thanks. I started taking St. John's Wort with it, and for some reason that seems to have taken away the joint/muscle pain. Either that or my body finally got used to the 5htp.
Posts: 1 | | Registered: Wed 2 Jul 2003 17:5